# SDR ASAA2023041742924

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,772 hours, 16,954 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switchpack
- Part number: 254A115011
- Part serial: 558
- Condition: Faulty
- Location: Area Fwd Of Nlg
- Part time: 18,840 hours, 5,325 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TAKE OFF CONFIG WARNING ON TAXI IN AFTER LANDING WITH 25-30 DEG. THRUST LEVER ADVANCE. WITH FLAPS AND SPEED BRAKES STOWED / UP. GROUNDED - YES. #1 SWITCH PACK S8 OUT OF LIMITS. UNABLE TO ADJUST ASSY INTO LIMITS. INSTALLED NEW SWITCH PACK ASSY. ALL OPS NML. TAKEOFF WARNING TEST PASS. REF B737-800 AMM 76-11-07, 27-62-00,32-09-10, 32-42-00, 78-31-00, 30-11-00, 31-51-00, 34-43-00, 32-09-10.
